MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0512FR TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/12 MM R; KNEE TIBIAL INSERT FIXED SPHERE FLEX

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0512FR TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/12 MM R; KNEE TIBIAL INSERT FIXED SPHERE FLEX
Catalog Number 02.12.0512FR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 09/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 january 2023.Lot 2005772: (b)(4) items manufactured and released on 16-sep-2020.Expiration date: 2025-sep-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 1 similar reported event during the period of review.
 
Event or Problem Description
About 6 months and a half after the primary surgery, the patient came in for a post-op appointment and it was observed by the surgeon that the patient's knee was unstable.After further discussion, it was concluded that a custom size poly implant is needed for the patient (gmk-sphere tibial insert with a 14mm mid-compartment thickness and 11mm lateral thickness).Revision will be performed.

Brand Name
GMK-SPHERE 02.12.0512FR TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/12 MM R
Common Device Name
KNEE TIBIAL INSERT FIXED SPHERE FLEX
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18657577
Report Number3005180920-2024-00034
Device Sequence Number15252661
Product Code JWH
UDI-Device Identifier07630030826788
UDI-Public07630030826788
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/03/2025
Device Catalogue Number02.12.0512FR
Device Lot Number2005772
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Initial Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale